Volume 7, issue 2 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Connective $\mathrm{Im}(J)$–theory for cyclic groups

Karlheinz Knapp

Algebraic & Geometric Topology 7 (2007) 797–828
Abstract

We study connective Im(J)–theory for the classifying space Bpa of a finite cyclic p–group and compute the Im(J)–cohomology groups completely. We also compute the Im(J)–homology groups, with the exception of a finite range of dimensions.

Keywords
$\mathrm{Im}(J)$–theory, cyclic groups
Mathematical Subject Classification 2000
Primary: 55N35, 19L64
Secondary: 19D99, 19L20
References
Publication
Received: 18 July 2006
Accepted: 20 March 2007
Published: 20 June 2007
Authors
Karlheinz Knapp
Bergische Universität Wuppertal
Fachbereich C, Mathematik
Gaußstraße 20
D-42097 Wuppertal
Germany